CureZone   Log On   Join
Re: OP affecting menstrual cycles?
 
melvel Views: 12,194
Published: 14 years ago
 
This is a reply to # 818,024

Re: OP affecting menstrual cycles?


It's so hard to tell b/c my period can be so inconsistent. I know last month is was later then I thought it would be. Probably about 4 days or so. This is a little strange for me b/c my period is always early if anything. I am opposite then the normal woman...when I was a teenager and in the color/winterguard my period actually increased. I was getting it every 3 weeks instead of the regular 28 days. I was very active and had almost no fat on me at all. My mom actually took me to the doc b/c she thought something might be wrong. They couldn't find anything. After I stopped being in the colorguard my period went back to normal.

I should really be getting my period tomorrow but I haven't felt any cramps or really bloating or anything. I'll be interested to see when it comes this month...hopefully it will (yikes!). This will be my 4th period since starting to OP...the first two months I didn't notice any difference, just in last months late period. I'll let ya know...
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

0.313 sec, (1)